# SDR 95ZZZX2007

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 2624037011
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MECHANICS COMPLETED REPAIR TO PASSENGER DOOR BY REPLACING CHANNEL, PN 26-24037-011, AND BRACKET, PN 27-24048-009, DUE TO CRACKS.  REPAIRS WERE COMPLETED IAW FAC SRM 51-00-00, PAGE 4, AND THE SRM STANDARD PRACTICES.
